I have cussed out people, I'm depressed and very angry. I also cry more. Is this normal? Will this go away? I'm wandering if I should stop lexapro.
You may need a dose adjustment. After being on Lexapro a month it should be showing some signs of working. Lexapro usually works well for most people. It can take 4-8 weeks for it to reach a therapeutic level. Talk to your doctor about your symptoms as soon as you can.
Hope you find a solution very soon :)
You need to talk to your Doc before stopping Lexapro, Hope. It takes many people 6 weeks to feel the effects of a new antidepressant. Sometimes it takes changes in doseage or even a different antidepressant to work... we are all Individuals. This must be so hard on you... I feel your frustration. Talk to your Doc. And sincere good luck to you!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Aug 2013 • 4 answers
Posted 30 Sep 2013 • 3 answers
Posted 27 Sep 2015 • 3 answers
Posted 30 Jan 2016 • 1 answer
Posted 18 Sep 2017 • 2 answers